RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 2, Pages 139–148 (Mi mz9860)  

This article is cited in 7 scientific papers (total in 7 papers)

A connection between inclusion theorems and the uniform convergence of multiple Fourier series

N. Temirgaliev

V. A. Steklov Mathematical Institute of the Academy of Sciences of the USSR

Abstract: A relation is established between inclusion theorems and the uniform convergence of Fourier series for the case of functions of many variables. The one-dimensional case has already been analyzed by Ul'yanov.

Full text: PDF file (822 kB)

English version:
Mathematical Notes, 1972, 12:2, 518–523

Bibliographic databases:

UDC: 517.5
Received: 24.06.1971

Citation: N. Temirgaliev, “A connection between inclusion theorems and the uniform convergence of multiple Fourier series”, Mat. Zametki, 12:2 (1972), 139–148; Math. Notes, 12:2 (1972), 518–523

Citation in format AMSBIB
\Bibitem{Tem72}
\by N.~Temirgaliev
\paper A connection between inclusion theorems and the uniform convergence of multiple Fourier series
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 139--148
\mathnet{http://mi.mathnet.ru/mz9860}
\zmath{https://zbmath.org/?q=an:0246.42015}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 518--523
\crossref{https://doi.org/10.1007/BF01095009}


Linking options:
  • http://mi.mathnet.ru/eng/mz9860
  • http://mi.mathnet.ru/eng/mz/v12/i2/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Kolyada, “On embedding in classes of continuous functions of several variables”, Math. USSR-Sb., 28:3 (1976), 377–388  mathnet  crossref  mathscinet  zmath  isi
    2. V. I. Kolyada, “On the essential continuity of summable functions”, Math. USSR-Sb., 36:3 (1980), 301–322  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. A. M. Stokolos, “Differentiation of integrals by bases without the density property”, Sb. Math., 187:7 (1996), 1061–1085  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. N. A. Il'yasov, “On the Order of Decrease of Uniform Moduli of Smoothness for the Classes of Functions $E_{p,m}[\epsilon]$”, Math. Notes, 78:4 (2005), 481–497  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. N. A. Ilyasov, “O poryadke ravnomernoi skhodimosti chastnykh kubicheskikh summ kratnykh trigonometricheskikh ryadov Fure na klassakh funktsii $H_{1,m}^{l}[\omega]$”, Tr. IMM UrO RAN, 21, no. 4, 2015, 161–177  mathnet  mathscinet  elib
    7. N. A. Ilyasov, “Mnogomernaya versiya neravenstva tipa Turana i ego prilozhenie k otsenke ravnomernykh modulei gladkosti periodicheskikh funktsii”, Tr. IMM UrO RAN, 25, no. 2, 2019, 102–115  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:151
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020